# SDR AALA201908299025

- Difficulty date: July 31, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 48,896 hours, 31,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: D53370801210
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PRESSURE BULKHEAD CRACKED AT FR 35 AND S30L. REPAIRED BULKHEAD PER EA 296695.
